# SDR MASA200602496

- Difficulty date: October 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 15,485 hours, 13,853 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7356 DSM.  CREW ABORTED TAKEOFF DUE TO A NR 2 ENG T/R UNSAFE WARNING.  MX LUBED AND OPS CHECKED GOOD.
